1St IVF Cycle im freaking!!!!!

Discussion in 'Raging Hormones' started by Hopefulcassi, Jan 20, 2012.

  1. Hopefulcassi

    Hopefulcassi New Member

    Does anyone have any advice for me How is my body going to be on the drugs? Are you super emotional when your on the shots?
  2. essemkay

    essemkay New Member

    Everybody seems to react differently. I've never had any emotional side effects at all.

    Depending on how many follicles you develop, you might get pretty uncomfortable over time as they mature. As scared as I was of retrieval, by the time it actually rolled around, I was soooo ready for it because my ovaries were really tender. I've heard of some women having so many follicles that their ovaries were actually touching -- but I think that's usually women with PCOS.

    Good luck! Very excited for you :)
  3. lucyddr

    lucyddr New Member

    Everyone is different. For me, I was a tad uncomfortable by the 8th day of stims...but I still worked and lived my normal life (no exercise besides walking though). I was also a tad emotional (just teary-eyed)...but nothing I couldn't control or handle. My second cycle was a poor response, so my discomfort was minimal. Emotionally, it was worse but only because I knew things were not going well.

    Like Essem, I was petrified of the retrieval...which was the easiest part of the whole process! I worked the day before and the day after with no issues at all!

    Best of luck to you!
  4. mabelina01

    mabelina01 New Member

    I remember being very intimidated by the IVF process before starting. Once I was in it I thought "this isn't so bad". Everyone responds differently to the medication I think. I had no problems. I didn't notice any major differences. Maybe some increased irritability but nothing major. I was scared of the shots themselves but they became routine very quickly. Overall, the process was much less scary than I thought it would be. It's the 2ww that ended up being much worse than anything else.
  5. luv4rachela

    luv4rachela New Member

    Stims were a breeze for me, but lupron gave me horrible headaches. The only side effect that I had from stims, was that I gained 5-7 pounds in a short amount of time.

Share This Page